# SDR SIMA20150720001

- Difficulty date: July 20, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 37,213 hours, 33,577 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 170
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT CABIN PRESSURIZATION WOULD NOT STABILIZE IN AUTO MODE.  DEFERRED PRESSURIZATION CONTROL AUTO MODE SYS IAW MEL 21-16.  AFTER PUSHBACK ACFT UNCONTROLLABLE CABIN ALT READ OUT WENT TO DASHES, DIFFICULTY IN MANUAL MODE.  REPLACED DIGITAL CONTROLLER IAW AMM 21-31-01.  OPERATIONS CHECKED GOOD, MANUAL PRESS OPERATIONS CHECKED GOOD IAW AMM 21-31-00.
